Plancherel measure for symmetric Riemannian spaces of non-positive curvature
Doklady Akademii Nauk, Tome 145 (1962) no. 2, pp. 252-255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_2_a5,
author = {S. G. Gindikin and F. I. Karpelevich},
title = {Plancherel measure for symmetric {Riemannian} spaces of non-positive curvature},
journal = {Doklady Akademii Nauk},
pages = {252--255},
year = {1962},
volume = {145},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_2_a5/}
}
S. G. Gindikin; F. I. Karpelevich. Plancherel measure for symmetric Riemannian spaces of non-positive curvature. Doklady Akademii Nauk, Tome 145 (1962) no. 2, pp. 252-255. http://geodesic.mathdoc.fr/item/DAN_1962_145_2_a5/